# SDR DALA2019051903095

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1080457) DURING INSPECTION FOUND CORROSION ANGLE - SUPPORT LOCATED BS400 AND BETWEEN STR26R TO STR26L AT FWD CARGO COMPARTMENT. REPLACED ANGLE SUPPORT LOCATED BS 400 AND BETWEEN STR. 26R TO STR 26L AT FWD CARGO COMPARTMENT ASPER SRM 51-10-02 ITEM 9 AND SRM 51-40-02; DWG 284A0603 REV. "A.
